p(Z)—Boundedness of discrete maximal functions along thin subsets of primes and pointwise ergodic theorems

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

We establish the first pointwise ergodic theorems along thin sets of prime numbers; a set with zero density with respect to the primes. For instance we will be able to achieve this with the Piatetski–Shapiro primes. Our methods will be robust enough to solve the ternary Goldbach problem for some thin sets of primes.

Original languageEnglish (US)
Pages (from-to)27-59
Number of pages33
JournalMathematische Zeitschrift
Volume279
Issue number1-2
DOIs
StatePublished - Aug 14 2015
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'ℓ<sup>p</sup>(Z)—Boundedness of discrete maximal functions along thin subsets of primes and pointwise ergodic theorems'. Together they form a unique fingerprint.

Cite this